Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 1, Pages 119–132 (Mi zvmmf9798)  

The problem of ranking nonreusable interval objects specified by three points

I. F. Shakhnov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Abstract: Three methods for preference-based ranking of nonreusable objects are described in the case when the possible results of their use are represented as pessimistic, optimistic, and most likely estimates. The methods rely on the approximation of the binary probability preference relation by binary preference relations with respect to specially designed characteristics based on the above three estimates, namely, the median, dominant, and most likely values. The methods are verified using Monte Carlo simulation. It is shown that the median and dominant preference relations ensure a relatively high degree of approximation accuracy in most cases, while the binary preference relation with respect to the most likely value leads to a considerable reduction in the accuracy of approximation.

Key words: ranking, probability, binary preference relations, nonreusable objects, interval objects specified by three points, triangular distribution, median, dominant, most likely value.

DOI: https://doi.org/10.7868/S0044466913010146

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:1, 119–129

Bibliographic databases:

UDC: 519.7
Received: 02.07.2012
Revised: 08.08.2012

Citation: I. F. Shakhnov, “The problem of ranking nonreusable interval objects specified by three points”, Zh. Vychisl. Mat. Mat. Fiz., 53:1 (2013), 119–132; Comput. Math. Math. Phys., 53:1 (2013), 119–129

Citation in format AMSBIB
\Bibitem{Sha13}
\by I.~F.~Shakhnov
\paper The problem of ranking nonreusable interval objects specified by three points
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 1
\pages 119--132
\mathnet{http://mi.mathnet.ru/zvmmf9798}
\crossref{https://doi.org/10.7868/S0044466913010146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3249019}
\zmath{https://zbmath.org/?q=an:06183607}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013CMMPh..53..119S}
\elib{https://elibrary.ru/item.asp?id=18446748}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 1
\pages 119--129
\crossref{https://doi.org/10.1134/S0965542513010077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314309400009}
\elib{https://elibrary.ru/item.asp?id=21909688}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893008856}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9798
  • http://mi.mathnet.ru/eng/zvmmf/v53/i1/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:183
    Full text:56
    References:27
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021